# SDR IPXA2024012522998

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,217 hours, 10,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1578 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT LEFT AREA STA 1578 LBL 60 (REPLACE) I.A.W AMM 25-57-05-004-001 AND AMM 25-58-04-004-010 REV.141 REMOVED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
